# SDR HSYA20080102

- Difficulty date: January 6, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 27,531 hours, 34,091 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11463000053
- Condition: Cracked
- Location: Vertical Stab
- Part time: 27,531 hours, 34,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX - SIM TASK 55-30-00 (1200 FLT HR/ 24 MO) REF. B1900 STRUCTURAL INSPECTION MANUAL, MX PERFORMED A VISUAL INSPECTION OF THE VERTICAL STABILIZER STRUCTURAL COMPONENTS AND FOUND RIB, AT CANTED STAB. STA. 69.184, CRACKED ON THE RT SIDE FLANGE AT THE 39.5 PERCENT CHORD REF. LINE AREA. MX INSTALLED REPAIR DOUBLERS ON THE UPPER AND LOWER PORTIONS OF THE DAMAGED AREA IAW THE MFG SRM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
